# SDR WX0A2024080532140

- Difficulty date: August 2, 2024
- Submitted: August 5, 2024
- Operation: Air carrier
- Aircraft: N243NV
- Make and model: Airbus A320-214
- Aircraft serial: 1461
- Aircraft time: 57,220 hours, 39,326 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(AIRCRAFT GROUNDED) (EMERGENCY DECLARED) FA AND PASSENGERS REPORTED ODOR IN AFT CABIN. COMPLIED WITH ELIMINATION OF ODOR/FUMES IN FLIGHT DECK/CABIN PROCEDURE. ODOR EVENT CONTINUED.   PERFORMED INSPECTION OF ODOR EVENT PER TSM 05-50-00-810-831-A. PERFOR DECISION TABLE, REFERENCING TYPE 9 AND TYPE 10 CORRECTIVE ACTIONS. PERFORMED INSPECTION 9 AND 10. VERIFIED NO CB POPPED, INCLUDING FWD AND AFT GALLYS. INSPECTED ALL LIGHTS AND ELECTRICAL ITEMS IN MAIN CABIN, FWD AND AFT GALLEYS. CHECKED BOTH RECIRC FANS FOR SYSTEMS 1&2 IAW AMM 21-21-00-710-001-A. NO DEFECTS NOTED. A/C OK FOR SERVICE.
